# SDR SWAA2022021637370

- Difficulty date: July 10, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120AF IS CORRODED ON EDGES / REPLACED FWD CARGO FLOOR PANEL 120AF ON PARTS RACK IAW IPC 25-52-10-17. P/N 453A1610-14 PANEL TO BE INSTALLED ON SA-M 5655 W/O 292763
